# SDR SWIA201440195

- Difficulty date: November 11, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N916SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7634
- Aircraft time: 33,541 hours, 27,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Control Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD AFT FLIGHT CONTROL CABLE FAIRLEAD SUPPORT BRACKET CRACKED, FS 484.00, RBL 36 UNDER CABIN FLOOR PANEL.  C-CHECK, RO 11/26/14, REMOVED CRACKED ANGLE AND INSTALLED NEW ANGLE 601R-53-41-059-2 AT FS 484.00, RBL36, REF REO.
